# SDR DALA2019051603113

- Difficulty date: May 16, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 82,189 hours, 18,186 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Not Reported
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 02EA CRACKS ON #1 HOLE FORWARD AND AFT SIDES. IT IS ABOUT 1INCH LONG BETWEEN TWO CRACK END REPAIRED PER ERA 577947-14. (LP 1076671)
